Aa
A
A
A
Close
Integrative Fertility Forum
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal

depo-provera

I had the dep-provera injection 5 weeks ago because i kept on forgetting to take my pill. I have been bleeding very heavily ever since. Is there something wrong with me? Please help!!
2 Responses
Avatar universal
MEDICAL PROFESSIONAL
You can get irregular bleeding when you first start the Depo-Provera, but if you have never had this heavy bleeding before you should consult your doctor as soon as possible. They can check some hormones and examine you to make sure everything is OK.
Avatar universal
A related discussion, Still having light period was started.
Popular Resources
Many couples are turning to acupuncture to treat infertility. But does it work? We take a closer look.
Does exercise really lower fertility? We take a look at 8 common myths about fertility.
Your guide to safely exercising throughout your 40 weeks.
Learn which foods aren't safe to eat when you're eating for two.
Is your biological clock sounding the alarm? Dr. Elaine Brown explains new advances in egg freezing.
A list of national and international resources and hotlines to help connect you to needed health and medical services.